# SDR IZ22003F00003

- Difficulty date: January 6, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N338CM
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 703SA
- Engine: Garrtt TPE331*
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: NAS5779A12A
- Condition: Cracked
- Location: Rtwing
- Part time: 7,494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER WING INBOARD/OUTBOARD ATTACH BOLT WOULD NOT PROPERLY TIGHTEN TO TORQUE VALUE.  INVESTIGATION REVEALED RIGHT UPPER FORWARD BARREL NUT WAS CRACKED.  FURTHER INVESTIGATION REVEALED RIGHT LOWER FORWARD BARREL NUT WAS ALSO CRACKED.
